# SDR ASMF200508002

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737-76N
- Aircraft serial: 33786
- Aircraft time: 5,126 hours, 2,734 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Engine
- Component: Engine, Ge, CFM567B22
- Component part number: CFM567B22
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO DEPARTURE, BIRD STRIKE ON RT ENGINE. DURING MAINTENANCE REVISION, 3 ENGINE BLADES WERE DETECTED DAMAGED. AIRCRAFT WAS SENT TO THE HANGAR AND INSPECTION WAS ACCOMPLISHED IAW MM 71-00-00, 4 PAIRS OF ENGINE BLADES WERE REPLACED IAW MM 72-21-02 AND TEST WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
